Hi, i have been put on Xultophy couple weeks ago along with my old Metformin. 3 days later i started on it, i got sick with flu like symptoms - fever, fatigue, nausea/vomiting and coughing.
I haven’t been eating much and only today i have my first 2 TBsp of brown rice with my favorite dish.
I have got rashes appearing near the crease of my thighs to body. It’s not severe but it’s new.
It’s been the holiday season and Dr. office is closed. I checked with pharmacy but this drug is so new that i am actually their first patient they dispensed. After browsing this group discussion a bit, i have a feeling the flu like symptoms could be a common side effect of Xultophy? Anyone has the same experience as me?
I am pretty skinny and i thinking i am down 3lbs already to 90lbs.
I am feeling ok today (eating at least), but last night i had fever again. I have had fever on and off for the past 2.5 weeks.